Journal of the Mathematical Society of Japan

On an orbifold Hamiltonian structure for the first Painlevé equation

Katsunori IWASAKI and Shu OKADA

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For the first Painlevé equation we establish an orbifold polynomial Hamiltonian structure on the fibration of Okamoto's spaces and show that this geometric structure uniquely recovers the original Painlevé equation, thereby solving a problem posed by K. Takano.

Article information

Source
J. Math. Soc. Japan Volume 68, Number 3 (2016), 961-974.

Dates
First available in Project Euclid: 19 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1468956154

Digital Object Identifier
doi:10.2969/jmsj/06830961

Mathematical Reviews number (MathSciNet)
MR3523533

Subjects
Primary: 33E17: Painlevé-type functions
Secondary: 34M55: Painlevé and other special equations; classification, hierarchies;

Keywords
the first Painlevé equation Hamiltonian system orbifold

Citation

IWASAKI, Katsunori; OKADA, Shu. On an orbifold Hamiltonian structure for the first Painlevé equation. J. Math. Soc. Japan 68 (2016), no. 3, 961--974. doi:10.2969/jmsj/06830961. https://projecteuclid.org/euclid.jmsj/1468956154.


Export citation

References

  • H. Chiba, The first, second and fourth Painlevé equations on weighted projective spaces, preprint, April 16, 2014.
  • J. J. Duistermaat and N. Joshi, Okamoto's space for the first Painlevé equation in Boutroux coordinates, Arch. Rational Mech. Anal., 202 (2011), 707–785.
  • T. Matano, A. Matumiya and K. Takano, On some Hamiltonian structures of Painlevé systems, II, J. Math. Soc. Japan, 51 (1999), 843–866.
  • A. Matumiya, On some Hamiltonian structures of Painlevé systems, III, Kumamoto J. Math., 10 (1997), 45–73.
  • K. Okamoto, Sur les feuilletages associés aux équations du second ordre à points critiques fixes de P. Painlevé, Espaces des conditions initiales, Japan. J. Math., 5 (1979), 1–79.
  • K. Okamoto and K. Takano, The proof of the Painlevé property by Masuo Hukuhara, Funkcial. Ekvac., 44 (2001), 201–217.
  • P. Painlevé, Mémoire sur les équations différentielles dont l'integrale generale est uniforme, Bull. Soc. Math. France, 28 (1900), 206–261.
  • S. Shimomura, Proofs of the Painlevé property for all Painlevé equations, Japan. J. Math., 29 (2003), 159–180.
  • T. Shioda and K. Takano, On some Hamiltonian structures of Painlevé systems, I, Funckcial. Ekvac., 40 (1997), 271–291.